Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Brasco - M. Petrache

A continuous model of transportation revisited

created by petrache on 31 Oct 2012
modified by brasco on 19 Aug 2013

[BibTeX]

Accepted Paper

Inserted: 31 oct 2012
Last Updated: 19 aug 2013

Journal: Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov.
Volume: 411
Pages: 5-37
Year: 2013
Notes:

This paper has been written for possible publication in the proceedings of the conference ``Monge-Kantorovich optimal transportation problem, transport metrics and their applications'', organized in St Petersburg in June 2012.


Abstract:

We review two models of optimal transport, where congestion eff ects during the transport can be possibly taken into account. The first model is Beckmann's one, where the transport activities are modeled by vector fi elds with given divergence. The second one is the model by Carlier et al. (SIAM J Control Optim 47: 1330--1350, 2008), which in turn is the continuous reformulation of Wardrop's model on graphs. We discuss the extensions of these models to their natural functional analytic setting and show that they are indeed equivalent, by using Smirnov decomposition theorem for normal $1-$currents.

Keywords: Monge-Kantorovich problem, flat norm, Beckmann's problem, Smirnov Theorem


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1